# SDR A6WA202109087874

- Difficulty date: August 26, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38323
- Condition: Damaged
- Location: Bs 409 S17-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS ON RH FORWARD FUSELAGE SKIN FS409.00 + 64 TO FS409.00 + 128 AND S17R  TO S27R ALONG SEALANT LINE OF WING TO BODY FAIRING 192BB.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED SCRIBE MARKS ON RH FORWARD FUSELAGE SKIN FS409.00 + 64 TO FS409.00 + 128 AND S17R TO S27R ALONG SEALANT LINE OF WING TO BODY FAIRING 192BB. P/N 601R38323. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01667 REV A DATED 8/21/2021.
